RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2007, Volume 7, Number 1-2, Pages 30–34 (Mi dvmg54)  

This article is cited in 1 scientific paper (total in 1 paper)

Solution of the problem of a wing oscillation in a supersonic gas flow

T. P. Arsent'ev, R. G. Barantsev

Saint-Petersburg State University

Abstract: The problem of a thin wing oscillation in a supersonic flow that was formulated in [1] is solved for all frequency intervals.

Key words: thin wing oscillation, supersonic gas flow, analytical solution, asymptotics for small and large frequencies.

Full text: PDF file (151 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 553.6.011, 519.6
Received: 20.11.2007

Citation: T. P. Arsent'ev, R. G. Barantsev, “Solution of the problem of a wing oscillation in a supersonic gas flow”, Dal'nevost. Mat. Zh., 7:1-2 (2007), 30–34

Citation in format AMSBIB
\Bibitem{ArsBar07}
\by T.~P.~Arsent'ev, R.~G.~Barantsev
\paper Solution of the problem of a wing oscillation in a supersonic gas flow
\jour Dal'nevost. Mat. Zh.
\yr 2007
\vol 7
\issue 1-2
\pages 30--34
\mathnet{http://mi.mathnet.ru/dvmg54}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg54
  • http://mi.mathnet.ru/eng/dvmg/v7/i1/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Arsentev T.P., “Kolebaniya kryla v sverkhzvukovom potoke gaza”, Vestn. Sankt-Peterburgskogo un-ta. Ser. 1: Matem., Mekh., Astronom., 2007, no. 4, 100–107.
  • Дальневосточный математический журнал
    Number of views:
    This page:182
    Full text:63
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019